# SDR CALA2013092591425

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,092 hours, 18,805 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 81
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL ELAC 1 PITCH FAULT DURING FLIGHT CONTROL CHECK.  RESET, NO HELP.  ELAC NR 1 IAW MM 27-93-00.  ALL GROUND TESTS GOOD.  ACCOMPLISHED ACP LAND TEST IAW MM 22-97-00.  ALL TESTS PASSED.
